MathSciNet Relay Station
MathSciNet bibliographic data
MR2596058 60E15 (60J05 62E15)
Machida, Motoya; Shibakov, Alexander Monotone bivariate Markov kernels with specified marginals. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2187–2194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement